Socle conditions for QF-1 rings

Ringel CM (1973)
Pacific Journal of Mathematics 44(1): 309-336.

Download
OA
Journal Article | Published | English
Publishing Year
ISSN
PUB-ID

Cite this

Ringel CM. Socle conditions for QF-1 rings. Pacific Journal of Mathematics. 1973;44(1):309-336.
Ringel, C. M. (1973). Socle conditions for QF-1 rings. Pacific Journal of Mathematics, 44(1), 309-336.
Ringel, C. M. (1973). Socle conditions for QF-1 rings. Pacific Journal of Mathematics 44, 309-336.
Ringel, C.M., 1973. Socle conditions for QF-1 rings. Pacific Journal of Mathematics, 44(1), p 309-336.
C.M. Ringel, “Socle conditions for QF-1 rings”, Pacific Journal of Mathematics, vol. 44, 1973, pp. 309-336.
Ringel, C.M.: Socle conditions for QF-1 rings. Pacific Journal of Mathematics. 44, 309-336 (1973).
Ringel, Claus Michael. “Socle conditions for QF-1 rings”. Pacific Journal of Mathematics 44.1 (1973): 309-336.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar